Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the rational plane quartic curve with cusps or undulations


Author: J. H. Neelley
Journal: Bull. Amer. Math. Soc. 34 (1928), 639-645
DOI: https://doi.org/10.1090/S0002-9904-1928-04642-6
MathSciNet review: 1561628
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04642-6

American Mathematical Society